# SDR USAA20090527EM031

- Difficulty date: May 22, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 402810
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE R1 DOOR EXIT IDENTIFIER SIGN IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE R1 DOOR EXIT IDENTIFIER SIGN.
